# SDR ABXA9700095

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115445
- Condition: Damaged
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, THE FLOORBEAM AT STATION 237 WAS FOUND TO HAVE TWO GOUGES IN THE UPPER FOWARD FLANGE AT LBL 6.  THE FLOORBEAM WAS REPAIRED IAW REA D953-15500-MR.
